| Model Number |
120-550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician reported right side rupture and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device has been explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed, broken device on posterior side assessed as fold flaw opening.¿ anxiety¿product/procedure: unable to observe since it is not related to the device.Additional observations: ¿ wear abrasion is observed.¿ creases are observed.¿ nicks striated is observed assessed as surgical tool scratch like.No further actions are required since no issue in the manufacturing of the device is observed.
Event or Problem Description